# SDR ASAA2022052338447

- Difficulty date: May 23, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 55,819 hours, 16,671 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Radar
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WX RADAR SHOWS FALSE RETURNS AT 9 & 3 O'CLOCK POSITIONS WITH AUTO SELECTED OR DESELECTED. GROUNDED - YES. PERFORMED WEATHER RADAR SYSTEM OPS CHECK, OPS CHECKED GOOD. NO FALSE/ERRONOUS RETURNS NOTED. REF B737-800 AMM 34-43-00-710-802-001 AND AMM 34-43-00730-802-001.
